# SDR UALA2009113003692

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 53,892 hours, 9,861 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 618
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT OUTBOARD DISPLAY BLANK.   NO PART ORD.  SWAPPED CAPT'S OUTBOARD DISPLAY WITH LOWER EICAS. REPLACED DISPLAY, OPS CHECKS NORMAL.
